Please do not be alarmed by the title. LOL. I was put on contraceptive pills for my imbalanced hormones that causes breakouts on my face and for that reason only. If you didn’t know, having acne on different parts of the face is due to different reasons. I get my breakouts mostly on my chin area and that’s known to be caused my hormones.
So I went to my doc and she prescribed me Loette which I was on for more than a year. I did not really see any vast improvements on my face and back at the time my skincare routine was also inconsistent. And then I started working and all the stress showed on my face which was exploding with acne. So I was really annoyed and depressed and I did my own extensive research and found out that only certain brands of birth control can actually help with acne and Loette wasnt one of them (dude wtf) so after months of contemplation, I switched to Diane35, almost a year ago.
For the first 3 months, Diane35 made me break out even more which was hell and then it calmed down a bit entering the fourth month. Birth control comes with side effects so even though it’s sold at pharmacies, its best if you go to a doctor to see which will be good for you. Some people experience headaches, vomiting, depression, hair loss, weight gain weight loss and lots more (read more here). I didn’t really experience anything when I was on Loette so I didn’t take it seriously but Diane35 was… a mess!
That is why I have decided to stop taking it after I finish my pack this month. The number 1 reason is that I gained weight. I didn’t notice it in the beginning coz I was stressed over the breakouts to the point that I couldnt really eat. I usually lose weight easier than I gain (that’s just my body) but after being on Diane35, my appetite changed massively and it’s like I have a bottomless stomach. hahaha. I get hungry all the freakin time.
My mom started to notice the change in my eating habit, my boyfriend noticed, everyone close to me noticed and that freaked me out so bad. I cannot accept weight gain, I really cant. I know the risk of stopping the pill. Breakouts might flare up again but honestly I don’t think that the pill is the only reason my skin is clearer now. I strongly think that it’s my skincare regimen that helped and the fact that I drink gallons of water a day too. So i’m willing to take the risk coz I’m not gonna get rounder to get clear skin, no way!
I hope stopping the pill will go well for me and I’ll give an update once in a while. thanks for reading loves! xx